Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 23, NWS La Crosse, WI

May 25, 2018Clayton County, Fayette County, Iowa; Crawford County, Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 25, 2018, 7:40 PM CDT for Clayton County, Fayette County, Iowa; Crawford County, Grant County, Wisconsin. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2018, 7:40 PM CDT (00:40 UTC)
Expired
May 25, 2018, 8:45 PM CDT
In force
65 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Clayton County, IA, Fayette County, IA, Crawford County, WI, Grant County, WI

The radar

The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:40 PM CDTTSTM WND GST 50Glen Haven, WI
May 25, 7:50 PM CDTTSTM WND GST 41Edgewood, IA
May 25, 7:53 PM CDTTSTM WND GST 60Wauzeka, WI
May 25, 8:04 PM CDTHAIL 1Oelwein, IAPEA TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:02 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

524 
WUUS53 KARX 260040
SVRARX
IAC043-065-WIC023-043-260145-
/O.NEW.KARX.SV.W.0023.180526T0040Z-180526T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
740 PM CDT FRI MAY 25 2018

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Clayton County in northeastern Iowa...
  Southern Fayette County in northeastern Iowa...
  Grant County in southwestern Wisconsin...
  Southern Crawford County in southwestern Wisconsin...

* Until 845 PM CDT

* At 739 PM CDT, severe thunderstorms were located along a line
  extending from Boscobel to near Guttenberg to near Strawberry
  Point, moving southeast at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Trained weather spotters. At 730 PM CDT, tree damage was 
           reported near Eastman in western Crawford County.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Severe thunderstorms will be near...
  Boscobel around 745 PM CDT. 
  Cassville, Muscoda and Fennimore around 755 PM CDT. 
  Dickeyville around 825 PM CDT. 
  Dubuque around 835 PM CDT. 
  Cuba City around 840 PM CDT. 
  Hazel Green around 845 PM CDT. 

Other locations impacted by these severe thunderstorms include
Preston, Bridgeport, Georgetown, Beetown and Arthur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have a history of producing widespread wind damage. 
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows! 

&&

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9208
      4281 9208 4287 9152 4320 9088 4321 9067
      4317 9066 4321 9055 4320 9043 4251 9043
      4251 9064
TIME...MOT...LOC 0039Z 296DEG 33KT 4316 9069 4279 9115 4267 9148 

HAIL...1.00IN
WIND...70MPH
 
$$

Hollan
5 follow-up statements
579 
WWUS53 KARX 260057
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
757 PM CDT FRI MAY 25 2018

IAC043-065-WIC023-043-260145-
/O.CON.KARX.SV.W.0023.000000T0000Z-180526T0145Z/
Clayton IA-Fayette IA-Grant WI-Crawford WI-
757 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN CLAYTON...SOUTHERN FAYETTE...GRANT AND SOUTHEASTERN
CRAWFORD COUNTIES...

At 755 PM CDT, severe thunderstorms were located along a line
extending from near Boscobel to near Lancaster to near Colesburg to
Fairbank, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Lancaster, Guttenberg, Fennimore and Boscobel around 800 PM CDT. 
  Muscoda and Cassville around 810 PM CDT. 
  Platteville around 815 PM CDT. 
  Dubuque and Strawberry Point around 830 PM CDT. 
  Dickeyville and Edgewood around 840 PM CDT. 
  Hazel Green and Cuba City around 845 PM CDT. 

Other locations impacted by these severe thunderstorms include
Preston, Bridgeport, Georgetown, Beetown and Arthur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has a history of producing tree damage. For your 
protection move to an interior room on the lowest floor of a 
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
La Crosse.

&&

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9208
      4271 9208 4281 9139 4320 9088 4321 9067
      4317 9066 4321 9055 4320 9043 4251 9043
      4251 9064
TIME...MOT...LOC 0055Z 284DEG 35KT 4317 9062 4291 9071 4267 9120 4263
9204

HAIL...0.88IN
WIND...60MPH
 
$$

Hollan
012 
WWUS53 KARX 260108
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
808 PM CDT FRI MAY 25 2018

IAC043-065-WIC023-043-260145-
/O.CON.KARX.SV.W.0023.000000T0000Z-180526T0145Z/
Clayton IA-Fayette IA-Grant WI-Crawford WI-
808 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN CLAYTON...SOUTHEASTERN FAYETTE...GRANT AND SOUTHEASTERN
CRAWFORD COUNTIES...

At 806 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Muscoda to 6 miles southeast of
Lancaster to Luxemburg to near Hazleton, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. A 60 mph wind gust was reported 
         near Wauzeka in southern Crawford County, and quarter size 
         hail was reported in Oelwein.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Lancaster and Cassville around 810 PM CDT. 
  Muscoda around 815 PM CDT. 
  Platteville and Dickeyville around 820 PM CDT. 
  Dubuque and Cuba City around 830 PM CDT. 
  Hazel Green around 835 PM CDT. 

Other locations impacted by these severe thunderstorms include
Preston, Georgetown, Beetown, Arthur and Montfort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
La Crosse.

&&

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9198
      4273 9192 4273 9132 4295 9097 4320 9079
      4321 9067 4317 9066 4321 9055 4320 9043
      4251 9043 4251 9064
TIME...MOT...LOC 0106Z 309DEG 37KT 4318 9057 4279 9062 4260 9110 4259
9193

HAIL...1.00IN
WIND...60MPH
 
$$

Hollan
334 
WWUS53 KARX 260119
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
819 PM CDT FRI MAY 25 2018

IAC065-WIC023-260128-
/O.CAN.KARX.SV.W.0023.000000T0000Z-180526T0145Z/
Fayette IA-Crawford WI-
819 PM CDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
SOUTHEASTERN CRAWFORD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Iowa...and southwestern Wisconsin.

LAT...LON 4254 9064 4264 9071 4268 9090 4265 9090
      4265 9119 4290 9090 4309 9083 4311 9080
      4312 9074 4317 9069 4317 9065 4321 9055
      4320 9043 4251 9043 4251 9064
TIME...MOT...LOC 0118Z 319DEG 29KT 4310 9051 4271 9056 4252 9105 4251
9188

$$

IAC043-WIC043-260145-
/O.CON.KARX.SV.W.0023.000000T0000Z-180526T0145Z/
Clayton IA-Grant WI-
819 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN CLAYTON AND GRANT COUNTIES...

At 818 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Muscoda to near Platteville to
near New Vienna to near Independence, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Platteville and Dickeyville around 825 PM CDT. 
  Cuba City around 835 PM CDT. 
  Hazel Green around 845 PM CDT. 

Other locations impacted by these severe thunderstorms include
Preston, Georgetown, Beetown, Arthur and Montfort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
La Crosse.

&&

LAT...LON 4254 9064 4264 9071 4268 9090 4265 9090
      4265 9119 4290 9090 4309 9083 4311 9080
      4312 9074 4317 9069 4317 9065 4321 9055
      4320 9043 4251 9043 4251 9064
TIME...MOT...LOC 0118Z 319DEG 29KT 4310 9051 4271 9056 4252 9105 4251
9188

HAIL...1.00IN
WIND...60MPH
 
$$

Hollan
340 
WWUS53 KARX 260132
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
832 PM CDT FRI MAY 25 2018

IAC043-260141-
/O.CAN.KARX.SV.W.0023.000000T0000Z-180526T0145Z/
Clayton IA-
832 PM CDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern Wisconsin.

LAT...LON 4267 9083 4273 9081 4305 9076 4312 9074
      4317 9069 4317 9065 4321 9055 4320 9043
      4251 9043 4251 9064 4254 9064 4264 9071
TIME...MOT...LOC 0131Z 298DEG 20KT 4311 9054 4253 9059 

$$

WIC043-260145-
/O.CON.KARX.SV.W.0023.000000T0000Z-180526T0145Z/
Grant WI-
832 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR GRANT COUNTY...

At 831 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Muscoda to near East Dubuque,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Dickeyville around 835 PM CDT. 
  Hazel Green and Cuba City around 845 PM CDT. 

Other locations impacted by these severe thunderstorms include
Preston, Georgetown, Arthur, Montfort and Potosi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
La Crosse.

&&

LAT...LON 4267 9083 4273 9081 4305 9076 4312 9074
      4317 9069 4317 9065 4321 9055 4320 9043
      4251 9043 4251 9064 4254 9064 4264 9071
TIME...MOT...LOC 0131Z 298DEG 20KT 4311 9054 4253 9059 

HAIL...1.00IN
WIND...60MPH
 
$$

Hollan
532 
WWUS53 KARX 260143
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
843 PM CDT FRI MAY 25 2018

WIC043-260153-
/O.EXP.KARX.SV.W.0023.000000T0000Z-180526T0145Z/
Grant WI-
843 PM CDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY WILL EXPIRE AT
845 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds 
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern Wisconsin.

LAT...LON 4267 9083 4273 9081 4305 9076 4312 9074
      4317 9069 4317 9065 4321 9055 4320 9043
      4251 9043 4251 9064 4254 9064 4264 9071
TIME...MOT...LOC 0143Z 296DEG 33KT 4307 9042 4249 9047 

$$

Hollan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:33 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 25, 6:33 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
633 PM CDT Fri May 25 2018

.SHORT TERM...(Tonight through Saturday Night)
Issued at 132 PM CDT Fri May 25 2018

GOES-East water vapor imagery showing a mid-level trough moving east
through the Northern Plains into MN. Impressive plume of moisture
streaming into our area which is translating to a very warm/humid
airmass over the region. A few showers and storms were firing from
time to time in a line from north central WI into southeast MN in
this plume and in advance of this trough. Temperatures as of 2 pm
were in the 70s to middle 80s with dew points in the 60s.

Still a chance for a few strong storms later this afternoon into
this evening as the trough continues to push into/through our area.
Wind gusts to 40 mph, heavy downpours, and frequent lightning would
be the main threats along with some small hail. Look for the bulk of
this activity to exit south of the area around midnight. Could still
see a few pop-up showers overnight as a weak secondary mid-level
trough drops through the region. Overnight lows will be in the upper
50s to the middle 60s.

A few showers/storms will be possible over northern WI Saturday as
another weak trough rotates east through that area. Otherwise, look
very warm highs in the upper 80s to the lower 90s.

.LONG TERM...(Sunday through Friday)
Issued at 132 PM CDT Fri May 25 2018

The heat continues for Sunday into Memorial Day as a mid-level ridge
of high pressure amplifies across the region. 850mb temperatures
Sunday increase to near +20C while 925mb heats up into the +27 to
+30C range. This is expected to produce highs well into the 90s for
most places, nearing or exceeding record levels. See climate section
below. Memorial Day may end up a few degrees cooler as clouds will
be on the increase from convection over the Plains. Could also see a
few showers/storms rounding top of the ridge into our area as well.

Shower and thunderstorm chances will be on the increase Tuesday into
Wednesday as a mid-level trough nudges in from the Plains. Highs
will continue to be well above normal with readings well into the
80s.

Small-end shower/thunder chances continue Thursday into Friday as a
couple very weak troughs ripple over the mean ridge, Otherwise,
temperatures will continue to stay well above normal with highs in
the 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 633 PM CDT Fri May 25 2018

First line of showers and thunderstorms has moved south and east
of TAF airfields. A secondary broken line of storms extends from
south central MN into west-central WI. The evolution of this line
is uncertain given weak forcing and diminishing instability into
the evening. Will keep TAFs dry for now, but may need to amend if
storms hold together or become more widespread.

Otherwise, expect VFR conditions at KLSE/KRST through the period
with light winds from the south-southwest, eventually turning to
the west-southwest Saturday morning.

&&

.CLIMATE...
Issued at 132 PM CDT Fri May 25 2018

High temperatures over the next few days will be in near or record
breaking territory. Here are the standing record highs and years
occurred for La Crosse and Rochester:

             Rochester           La Crosse

May 26       91 (1939)           94 (1967)

May 27       93 (1914)           96 (1874)

May 28       95 (2006)           95 (1874)

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...Rogers
Hazardous weather outlook, May 25, 5:15 AM CDT, 14 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
515 AM CDT Fri May 25 2018

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-261100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
515 AM CDT Fri May 25 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are expected across the area this afternoon and
evening. Some of storms could become severe with damaging winds,
small hail and locally heavy rains the main threats between 3 and
10 pm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Afternoon heat indices in the 90s are expected for the Memorial
Day weekend with Sunday the warmest day.

There will be small chance of thunderstorms Saturday afternoon
north of Interstate 94. Severe weather is not expected.

Periodic chances for thunderstorms will return Tuesday and
continue through Thursday. It is too early to determine if there
is a chance for any severe weather.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed this afternoon and evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04/Baumgardt

In the hours before

Local storm report, May 25, 5:44 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
544 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             OSAGE                   43.28N 92.81W
05/25/2018  E0.50 INCH       MITCHELL           IA   TRAINED SPOTTER

&&
Special weather statement, May 25, 6:18 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service La Crosse WI
618 PM CDT FRI MAY 25 2018

IAZ010-018-019-029-260000-
Floyd-Winneshiek-Chickasaw-Fayette-
618 PM CDT FRI MAY 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEAST IOWA...

At 617 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Spillville to near New Hampton to
near Rockford. Movement was southeast at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Decorah, Charles City, New Hampton, West Union, Nashua, Calmar,
Fredericksburg, Ossian, Elgin, Clermont, Hawkeye, Lawler, Rudd,
Spillville, Fort Atkinson, Floyd, Ridgeway, Marble Rock, Ionia and
Protivin.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4321 9254 4321 9208 4330 9208 4332 9200
      4329 9161 4291 9161 4291 9285 4314 9296
TIME...MOT...LOC 2317Z 312DEG 17KT 4323 9198 4306 9236 4304 9288

Hollan
Local storm report, May 25, 6:37 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             RUSHFORD                43.81N 91.75W
05/25/2018  E0.88 INCH       FILLMORE           MN   PUBLIC

            TIME ESTIMATED FROM RADAR.

&&
Local storm report, May 25, 6:45 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
645 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND DMG     LANSING                 43.36N 91.22W
05/25/2018                   ALLAMAKEE          IA   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES DOWN ACROSS
            NORTHERN ALLAMAKEE COUNTY THE PAST 10-15
            MINUTES.

&&

LAWRENCE
Local storm report, May 25, 7:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
705 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND DMG     WAUKON                  43.27N 91.48W
05/25/2018                   ALLAMAKEE          IA   LAW ENFORCEMENT

            NUMEROUS REPORTS OF ADDITIONAL TREES DOWN
            ACROSS CENTRAL AND SOUTHERN ALLAMAKEE
            COUNTY.

&&

LAWRENCE
Local storm report, May 25, 7:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
719 PM CDT FRI MAY 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             OSAGE                   43.28N 92.81W
05/25/2018  E0.50 INCH       MITCHELL           IA   EMERGENCY MNGR

            HALF INCH HAIL FOR APPROXIMATELY 15 MINUTES.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTSevere Thunderstorm WarningARXClayton40 min
May 25, 8:34 PM CDTSpecial Weather StatementARXMitchell41 min
May 25, 9:43 PM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Clayton, Fayette, Winneshiek47 min
May 25, 11:01 PM CDTSpecial Weather StatementARXClayton44 min
May 25, 7:32 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.